Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A variant of the diamond principle
for combinatorial ideals

Author: Y. Abe
Journal: Proc. Amer. Math. Soc. 127 (1999), 847-849
MSC (1991): Primary 03E05, 03E55
MathSciNet review: 1468178
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use a variant of the diamond principle to show many ideals on $\kappa$ are not $2^{\kappa}$-saturated if $\kappa$ is large. For instance, the $\Pi^1_1$-indescribable ideal is not $2^{\kappa}$-saturated if $\kappa$ is almost ineffable.

References [Enhancements On Off] (What's this?)

  • 1. J. Baumgartner, Ineffability properties of cardinals 1, Infinite and finite sets (P. Erdös 60th Birthday Colloquium, Keszthely, Hungary, 1973), Colloquia Mathematica Societatis János Bolyai, vol. 10, North-Holland, Amsterdam (1975), 109-130. MR 52:5427
  • 2. J. Baumgartner, A. Taylor and S. Wagon, On splitting stationary subsets of large cardinals, J. Symbolic Logic 42 (1977), 203-214. MR 58:21619
  • 3. C. A. Johnson, Distributive ideals and partition relations, J. Symbolic Logic 51 (1986), 617-625. MR 87j:03076
  • 4. C. A. Johnson, More on distributive ideals, Fund. Math. 128 (1987), 113-130. MR 89a:03095

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E05, 03E55

Retrieve articles in all journals with MSC (1991): 03E05, 03E55

Additional Information

Y. Abe
Affiliation: Department of Mathematics, Kanagawa University, Yokohama 221, Japan

Keywords: The diamond principle, saturated ideals, ineffability, indescribability
Received by editor(s): October 9, 1996
Received by editor(s) in revised form: June 5, 1997
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society